# SDR CALA2025060205172

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5246U7
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L/H O/B FLOOR SUPPORT HAS CORROSION STA 1640-1660, LBL-57" . SFR REPORTING ONLY REMOVED AND REPLACED FLOOR SUPPORT AT STA 1640-1660 LBL57 IAW B7 57-300 SRM 51-10-02-0G-0
